I has dysport 2 days ago, I only had superficial wrinkles so they were very minor... When I raise my left eyebrow the crease has gone but on my right it still raises to create a crease. Will this get better?
I Had Dysport 2 Days Ago and the Crease Has Gone Only Above 1 Eyebrow. Will This Get Better?
Doctor Answers 3
Uneven creases after treatment
Early results with any of the neurotoxins can initially be spotty with some areas "taking" faster than others. If you still have persistent uneveness after 10 days with Dysport you should return to your provider for a touch up.
Have a question? Ask a doctor
Will Dysport results get better
Neuromodulators like Botox and Dysport take 7-10 days for full effects. Some muscles will be affected faster than others. If you still have an uneven creasing after 10 days, then return to your injector for a possible touch-up, but doing it too soon could lead to overinjection and ptosis. So wait the 10 days to see how everything evens out.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Forehead appearance after treatment with Dysport
The appearance of your forehead may change as the Dysport takes full effect - in about a week. If you still have a crease on your right, a small amount of additional Dysport can be injected to soften this area.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.